# SDR AALA202306306273

- Difficulty date: April 2, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CABIN FLOOR SHEAR PLATE BETWEEN FR 69 AND FR 70 AT S23R. REPLACED SHEAR P[LATE PER SRM 51-42-11.
